RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 64, Issue 4(388)  


Permutations
V. I. Arnold
3
Singular finite-gap operators and indefinite metrics
P. G. Grinevich, S. P. Novikov
45
Anomalous current in periodic Lorentz gases with infinite horizon
D. I. Dolgopyat, N. I. Chernov
73
On the definition of ‘chaos’
A. Yu. Kolesov, N. Kh. Rozov
125

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Descent theory for derived categories
A. Elagin
173
Exponential law for the $K$-power
A. A. Aizenberg
175
The spectra of commutator Hamiltonians are akin to the energy levels of the hydrogen atom
O. V. Gerasimova
177
Converse theorem on equivariant genera
O. R. Musin
179

Mathematical Events
The Steklov Mathematical Institute has turned 75 years old
V. V. Kozlov
181
On the jubilee scientific session dedicated to the 75th anniversary of the Steklov Mathematical Institute
A. G. Sergeev
191
The information system Math-Net.Ru. Current state and prospects. The impact factors of Russian mathematics journals
A. B. Zhizhchenko, A. D. Izaak
195
“Mathematical Etudes” — a new form of tradition
N. N. Andreev
205
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019